# SDR USAA2009042790981

- Difficulty date: April 4, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568571
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - OIL CANNING ON AFT FACE OF WEB DOME ON AFT PRESSURE BULKHEAD AT BS 1023, S8L, LBL 51 & S10L, LBL 58.  REPAIRED BULKHEAD WEB AT BS 1023, S8L, LBL 51 & S10L, LBL 58 IAW B737 SRM 53-80-08 REPAIR 11.
